Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Wikipedia testoviron injection health

Premium Questions

Dr. Rajinder Bajoria MD

hi sir , i do not have beard and mustache growth and less facial hair. Doctor has advised me to take testoviron injection every 10 days for 4 months. please suggest, is there any side affect to it. I ... View answer

Answered by : Dr. Rajinder Bajoria ( General Surgeon)
Dr. Elona Xhardo MD

tab in morning daily lifetime Wysolone 5 mg 1/2 tab morning lifetime Testaviron 250 ml injection after ... View answer

Answered by : Dr. Elona Xhardo ( Endocrinologist)
Dr. Pavan Kumar Gupta MD

Please my son is 13 years old and he was had problem with urine one month ago. He took testoviron depot 250 mg injection three times and now he had epilepsy for two week. The problem he didnt have ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. S. Murugan MD

and younger brother has good facial hairs. plz suggest me - ihave tried using testoviron depot for few months ... View answer

Answered by : Dr. S. Murugan ( HIV AIDS Specialist)
Dr. Shivaprasad C MD

to this levels with continued medication , which is Hucog 2000 thrice a week IM and Testoviron 100 once a month ... View answer

Answered by : Dr. Shivaprasad C ( Endocrinologist)

Public Forum Discussions

Dr.  Shinas Hussain MD

MY NAME IS HITESH MY DOCTOR SUGGEST ME TO TESTOVIRON 250 MG DEPOT FOR LOW TESTORONE LEVEL SO HOW MUCH INJECTION WILL TAKE CHANGE IN MY BODY MY AGE IS 23 BUT I AM LOOKING LIKE16 THERE IS NO BEARD ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Saranya Ramadoss MD

is the under development of male harmone and Dr., advised to take injection of testoviron depot 205 MG for every 15 days(for 1.5 year). Please advice me weather to take this injection or not, i herd... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr.       Harry Maheshwari MD

for TESTOVIRON 250 mg to balance Harmon in my body. Do you please suggest, would it be helpful in preventing hair loss and regaining hairs on bald patches ? Is there any other form of injection which I can... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Wasim Murtaza MD

of dosage. Please suggest me taht taking testoviron injection will help in growing beard & moustache or not? ...hi sir, I dont have beard & moustache growth, doctor has advised me to take testoviron... View answer

Answered by : Dr. Wasim Murtaza ( General & Family Physician)
Dr. Akhtarhusian GHAUSI MD

HI, i have been taking testoviron and stanozolol injections. my SGOT was 110 and SGPT 70 about one month back. I stopped taking them immediately without any post cycle therapy. I continued working out ... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)

Mobile Questions and Answers

Dr.  Nishad BN MD

Hi It is better to avoid that as it has so many side effects. It can cause shrinkage of testicles. Your sexuality for long term will be affected. There is risk of hypertension and heart disease. Thanks